Representations of the group of smooth mappings of a manifold X into a compact Lie group
Compositio Mathematica, Volume 35 (1977) no. 3, p. 299-334
@article{CM_1977__35_3_299_0,
     author = {Gelfand, Izrail M. and Graev, M. I. and Ver\v sik, A. M.},
     title = {Representations of the group of smooth mappings of a manifold X into a compact Lie group},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     pages = {299-334},
     zbl = {0368.53034},
     mrnumber = {578652},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_299_0}
}
Gelfand, I. M.; Graev, M. I.; Verťik, A. M. Representations of the group of smooth mappings of a manifold X into a compact Lie group. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 299-334. http://www.numdam.org/item/CM_1977__35_3_299_0/

[1] S. Albeverio, R. Hoegh-Krohn: The Energy Representation of Sobolev-Lie Groups. Universität Bielefeld, 1976.

[2] H. Araki: Factorisable representations of current algebra. Publ. of RIMS., Kyoto Univ., Ser. A., 5, no. 3 (1970) 361. | MR 263326 | Zbl 0238.22014

[3] S. Coleman, D. Gross, R. Jackiw: Fermion avatars of the Sugawara Model. Phys. Rev., 180, no. 5 (1969) 1359.

[4] N. Dunford and J.T. Schwartz: Linear Operators, Part 1: General Theory. Interscience Publ., N.-Y; 1958. | MR 117523 | Zbl 0084.10402

[5] P. Delorme: 1-Cohomologie des Groupes localement compacts et Produits tensoriels continus de Representations. These de 3° cicle, Paris, 1975. | MR 457630

[6] I.M. Gelfand, M.I. Graev: Representations of the group of quaternions over local compact and functional fields. Funct. Anal. and its Appl., 2, no. 1 (1968) 20. | Zbl 0233.20016

[7] I.M. Gelfand, N.Ya. Vilenkin: Generalized functions, Vol. 4: Applications of Harmonic Analysis. Academic Press, New York, 1964. | MR 173945 | Zbl 0136.11201

[8] A. Guichardet: Symmetric Hilbert spaces and related topics. Lect. Notes in Math., no. 261, Springer, Berlin, 1972. | MR 493402 | Zbl 0265.43008

[9] A. Guichardet: Cogomologie des groupes localement compacts et produits tensoriels continus de representations. Paris, 1975 (preprint). | MR 425005 | Zbl 0324.60005

[10] A. Guichardet: Representations de GX selon Gelfand et Delorme. Séminare Bourbaki, 28-e année 1975/76, no. 486 (1976). | Numdam | Zbl 0344.22008

[11] R.S. Ismagilov: On unitary representations of the group C∞ 0(X, G), G = SU2: Mat. Sbornik, 100, no. 1 (1976) 117. | Zbl 0383.22002

[12] K. Ito: Multiple Wiener integral. J. Math. Soc. Japan, 3 (1951) 157. | MR 44064 | Zbl 0044.12202

[13] K.R. Parthasarathy and K. Schmidt: Positive definite kernels, continuous tensor products and central limit theorems of probability theory. Lect. Notes in Math., no. 272, Springer, Berlin, 1972. | MR 622034 | Zbl 0237.43005

[14] K.R. Parthasarathy and K. Schmidt: A new method for constructing factorisable representations for current groups and current algebras. Commun. Math. Phys; 51, no. 1 (1976) 1. | MR 419688 | Zbl 0332.43009

[15] A.V. Skorohod: Integration in a Hilbert Spaces. Moscow, "Nauka", 1975 (Russian).

[16] S.L. Sobolev: Some Applications of the Functional Analysis in Mathematical Physics. Leningrad, 1950 (Russian).

[17] R.F. Streater: Current commutation relations, continuous tensor products and infinitely divisible group representations. Rendiconti di Sc. Int. di Fisica E. Fermi, 11 (1969) 247.

[18] H. Sugawara: A field theory of currents. Phys. Rev. 170, no. 5 (1968) 1659.

[19] A.M. Veršik: On the theory of normal dynamic systems. Doklady Acad. Nauk USSR, 144, no. 1 (1962) 9. | Zbl 0197.39401

[20] A.M. Veršik, I.M. Gelfand and M.I. Graev: Representations of the group SL (2, R), where R is a ring of functions. Russ. Math. Surv. 28, no. 5 (1973) 83. | MR 393337 | Zbl 0297.22003

[21] A.M. Veršik, I.M. Gelfand and M.I. Graev: Irreducible representations of the group GX and cogomology. Funct. Anal. and its Appl. 8, no. 2 (1974) 67. | MR 348032 | Zbl 0299.22004

[22] A.M. Veršik, I.M. Gelfand and M.I. Graev: Representations of the group of diffeomorphisms. Uspehi Matemat. Nauk, 30, no. 6 (1975) 3. | MR 399343 | Zbl 0337.58003

[23] N. Wiener: Nonlinear Problems in Random Theory. Wiley, N.-Y, 1958. | MR 100912 | Zbl 0121.12302